Is anyone on Amitryptilline? Would like to hear ur experience of it

I'm taking amitryptilline and suffer from palpitations especially at night.

Since started taking it my pulse rate is always above 80, at times it can go over 90 and this worries me as i do exercises regularly and consider myself relatively fit and of normaal weight size. Normal pulse rate is between 60 -80 but can be lower for very fit people or higher for unfit or unwell people.

One of its side effects is palpitations. I was due to have a 24 ecg monitor but they sent letter to my old address even though they have my new address so i missed. Was very angry but what can i do.Now they have to rechedule it for next year.

Thanks

Last edited by

1 Reply

oldestnewest
  • Hi

    I haven't taken these meds but I am sure members that have will see this question & share their experiences with you

    Have you been back & discussed this with your GP , if you feel they are giving you these side effects & you are not happy I would go & have a word with them

    Let us no how you go on

    Love

    whywhy

    xxx

You may also like...